# SDR SWIA201024866

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 19,500 hours, 15,746 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LEFT ENGINE FWD MOUNT PIN IS GALLED.  (ENGINE CHANGE)  INSTALLED SERVICEABLE MOUNT PIN AS REQUIRED.
